Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost periodicity in semiflows


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 123 (1995), 2895-2899
MSC: Primary 34C35; Secondary 34C27, 34K15, 54H20
MathSciNet review: 1301527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a semiflow on a complete metric space we show that if a semiorbit has compact closure and its positive limit set consists of stable points, the orbit is asymptotically almost periodic. Under stronger hypotheses which are more tractable in applications, the same conclusion holds. An application to a scalar delay-differential equation is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 34C27, 34K15, 54H20

Retrieve articles in all journals with MSC: 34C35, 34C27, 34K15, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301527-9
PII: S 0002-9939(1995)1301527-9
Article copyright: © Copyright 1995 American Mathematical Society